# SDR V0XD2017101230002

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 15,456 hours, 12,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 645-659
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, AFT DOOR SURROUND HAS MULTIPLE GOOUGES ON SKIN BETWEEN BS 659 AND 645, STRINGERS 16 AND 17L.   REPAIRED IAW REO 690-53-31-357.
